# SDR DALA2024071707208

- Difficulty date: July 15, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 92,543 hours, 42,673 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3244 DISC: DURING DESCENT, FLIGHT ATTENDANTS REPORTED OCCASIONAL SMOKE SMELL COMING FROM FRONT GALLEY. NO VISUAL SMOKE. NO FUMES OR SMELLS DETECTED IN FLIGHT DECK. C/A: NO GO ODI PREVENTION PROGRAM STEPS FOR SMOKE AND FUMES COMPLIED WITH A. FLIGHT CREW DEBRIEFED. F/A'S COULD NOT DETERMINE SOURCE OF ODOR. PILOTS DID NOT SMELL THE SMELL IN THE FLIGHT DECK. DESCRIBED AS A "CAMPFIRE" SMELL. F/A'S UNFAMILIAR WITH ELECTRICAL SMELLS. B. SMOKE AND FUME REPORT SUBMITTED. C. C/W AMDS CARD 0550-2002. DETERMINED TO BE TYPE 9. REPORT AND DECISION TABLE SENT TO MCC/UPLOADED TO AOS SYSTEM. D. NO EVIDENCE OF APU INLET OR PNEUMATIC SYSTEM CONTAMINATION. E. MCC CONTACTED. FINDINGS DISCUSSED. F. C/W AMDS CARD 0550-9001-A320FAM. (LP: 6208352)
